# SDR GAIA01060ST

- Difficulty date: February 28, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR JAX, FOUND OUTWARD FACING DENT AT BS 720A PLUS 10 INCHES ABOVE STRINGER 18 RT.  ACCOMPLISHED FUSELAGE SKIN REPAIR BS 720A PLUS 10 INCHES ABOVE STRINGER 18RT IAW B727 SRM 53-30-3 FIG 1.  MATERIAL 2024-T3 .063 PO NR 991420.  DIM''S 9.500 INCH BY 9.750 INCH.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
